Show simple item record

dc.creatorSanabria, José
dc.creatorRosas, Ennis
dc.creatorVásquez, Luis
dc.date.accessioned2020-03-24T16:16:11Z
dc.date.available2020-03-24T16:16:11Z
dc.date.issued2020
dc.identifier.issn1027-4634
dc.identifier.issn2411-0620
dc.identifier.urihttps://hdl.handle.net/11323/6134
dc.description.abstractIn this paper, we introducethe concepts of inversely 6-semi-openandinversely 6-semi-closed functions andobtain their charactcrizationsif it is possible in terms of 6-closure and6-intcrior by using sets determined by thefibres of the function. Finally, we obtainits relationships withthe strongly @-continuous.es_ES
dc.language.isoenges_ES
dc.publisherMatematychni Studiies_ES
dc.rightsCC0 1.0 Universal*
dc.rights.urihttp://creativecommons.org/publicdomain/zero/1.0/*
dc.subjectInversely semi-open functiones_ES
dc.subject6-open setes_ES
dc.subject6-closed setes_ES
dc.subjectInversely 6-semi-open functiones_ES
dc.subjectInversely 6-semi-open functiones_ES
dc.subjectStrongly 6-continuous functiones_ES
dc.titleOn inversely θ-semi-open and inversely θ-semi-closed functionses_ES
dc.typeArticlees_ES
dcterms.referencesBiswas N., On some mappings in topological spaces, Bull. Calcutta Math. Soc. 61 (1969), 127-135.es_ES
dcterms.referencesBiswas N., On characterizations of semi-continuous functions, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 48 (1970), 399-402.es_ES
dcterms.referencesCrossley S.G. and Hildebrand S.K., Semi-closure, Texas J. Sci. 22 (1971), 99-112.es_ES
dcterms.referencesCrossley S.G. and Hildebrand S.K., Semi-topological properties, Fund. Math. 74 (1972), 233-254.es_ES
dcterms.referencesLevine N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41.es_ES
dcterms.referencesLong P.E. and Herrington L.L., Strongly θ-continuous functions, J. Korean Math. Soc. 18 (1981), 21-28.es_ES
dcterms.referencesMršević M. and Andrijević D., θ-connectedness and θ-closure spaces, Topology Appl. 123 (2002), 157-166.es_ES
dcterms.referencesNoorie N.S. and Bala R., Some characterizations of open, closed and continuous mappings, Internat. J. Math. & Math. Sci. (2008), Article ID527106, 5 pages.es_ES
dcterms.referencesNoorie N.S., Inversely open and inversely closed maps, Arya Bhatta J. Math. Inform. 3 (2011), №2.es_ES
dcterms.referencesNoorie N.S. and Ahuja. J., Some characterizations of semi-open, semi-closed and semi-continuous mappings, Arya Bhatta J. Math. Inform. 5 (2013), №2.es_ES
dcterms.referencesNoorie N. S. and Ahuja J., Inversely semi-open and inversely semi-closed maps, J. Adv. Stud. Topol. 5 (2014), №3, 10-15.es_ES
dcterms.referencesVeličko N.V., H-closed topological spaces, Trans. Amer. Math. Soc. 78 (1968), 103-118.es_ES
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersiones_ES
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses_ES
dc.identifier.doidoi:10.30970/ms.53.1.92-99


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

CC0 1.0 Universal
Except where otherwise noted, this item's license is described as CC0 1.0 Universal